# SDR 97ZZZX1691

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70EG
- Make and model: Bolkms BO105S
- Aircraft serial: S458
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001004
- Condition: Pin Missing
- Location: Swash Plate
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OPERATOR PURCHASED AN 'EXCHANGE' MAIN ROTOR TRANSMISSION FROM AMERICAN EUROCOPTER.  UNIT RECEIVED WITH HISTORICAL RECORD CARDS, A 'SERVICABLE' TAG, AND A FAA FORM ONE CERTIFICATE.  TRANSMISISON WAS OVERHAULED 2-4-97, FAA REPAIR STATION ZF6Y043N.  AFTER INSTALLATION AND DURING GROUND MAINTENANCE RUNS AND PREPARATION FOR MAIN ROTOR SYSTEM TRACK AND BALANCE CHECKS, DISCOVERED THE TRANSMISSION HAD BEEN ASSEMBLED WITHOUT THE INSTALLATION OF P/N 105-41901.19, BALANCING SYSTEM MAGNETIC PICK-UP 'TARGET'/INTERRUPTOR.  SUBMITTER STATED ALTHOUGH NOT A HAZARDOUS SITUATION IN ITSELF, 'WHAT ELSE WAS NOT INSTALLED OR INSTALLED INCORRECTLY?'
